×

Found 179 Documents (Results 1–100)

On Barenblatt-Zeldovich intermediate asymptotics. (English. Russian original) Zbl 07820593

Dokl. Math. 108, No. 3, 454-458 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 514, No. 1, 39-43 (2023).
MSC:  35R11 35B40 47D06
PDFBibTeX XMLCite
Full Text: DOI

Generalized polynomial method for solving a Cauchy-type problem for one fractional differential equation. (English. Russian original) Zbl 07794031

J. Math. Sci., New York 275, No. 5, 602-612 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 176, 80-90 (2020).
MSC:  34A08 34A12 34A45
PDFBibTeX XMLCite
Full Text: DOI

Invertible linear relations generated by a uniformly well-posed problem and a nonnegative operator function. (English. Russian original) Zbl 1144.47004

Russ. Math. 51, No. 1, 1-7 (2007); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2007, No. 1, 3-9 (2007).
PDFBibTeX XMLCite
Full Text: DOI

On Strichartz’s inequalities and the nonlinear Schrödinger equation on irrational tori. (English) Zbl 1169.35054

Bourgain, Jean (ed.) et al., Mathematical aspects of nonlinear dispersive equations. Lectures of the CMI/IAS workshop on mathematical aspects of nonlinear PDEs, Princeton, NJ, USA, 2004. Princeton, NJ: Princeton University Press (ISBN 978-0-691-12955-6/pbk; 978-0-691-12860-3/hbk). Annals of Mathematics Studies 163, 1-20 (2007).
PDFBibTeX XMLCite

Necessary conditions for hyperbolicity of first order systems. (English) Zbl 1036.35120

de Gosson, Maurice (ed.), Jean Leray ’99 conference proceedings. The Karlskrona conference, Sweden, August 1999 in honor of Jean Leray. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-1378-7/hbk). Math. Phys. Stud. 24, 17-35 (2003).
MSC:  35L40 35L45 35R25
PDFBibTeX XMLCite

Integrated semigroups and \(C\)-semigroups. Well-posedness and regularization of differential-operator problems. (English. Russian original) Zbl 0889.47024

Russ. Math. Surv. 49, No. 6, 115-155 (1994); translation from Usp. Mat. Nauk 49, No. 6, 111-150 (1994).
Reviewer: R.Alicki (Gdansk)
MSC:  47D06
PDFBibTeX XMLCite
Full Text: DOI

Well-posedness and bounds of solutions of singular Cauchy problems for systems of nonlinear ordinary differential equations. (English. Russian original) Zbl 0835.34006

Comput. Math. Math. Phys. 34, No. 8-9, 991-1005 (1994); translation from Zh. Vychisl. Mat. Mat. Fiz. 34, No. 8-9, 1150-1167 (1994).
MSC:  34A12 34B15 34E15
PDFBibTeX XMLCite

Well-posedness of a degenerate Cauchy problem in a Banach space. (English. Russian original) Zbl 0831.34063

Russ. Acad. Sci., Dokl., Math. 49, No. 3, 449-453 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 336, No. 1, 17-20 (1994).
MSC:  34G10 34A09 47D03
PDFBibTeX XMLCite

On the solution of ill-posed problems in locally convex spaces. (English. Russian original) Zbl 0796.34042

Russ. Acad. Sci., Dokl., Math. 46, No. 2, 254-257 (1993); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 326, No. 2, 233-236 (1992).
MSC:  34G10 46A04 46A13
PDFBibTeX XMLCite

Well-posed hyperbolic initial boundary value problems and stable difference approximations. (English) Zbl 0789.35097

Hyperbolic problems. Theory, numerical methods and applications. Vol. II, Proc. Conf., Uppsala/Sweden 1990, 673-683 (1991).
PDFBibTeX XMLCite

Functional-analytic study of generalized functions. Proceedings of a symposium held at the Research Institute for Mathematical Sciences, Kyoto University, Kyoto (Japan), July 6-8, 1987. (English, French) Zbl 0718.46014

RIMS Kokyuroku, 704. Kyoto: Kyoto University, Research Institute for Mathematical Sciences. ii, 139 p. (1989).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software